# SDR SWAA2025061076837

- Difficulty date: May 31, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK (M1672) DO NOT ILLUMINATE.   REMOVED AND REPLACED BATTERY PACK M1672 IAW AMM 33-51-06-960-805 AND PERFORMED GOOD EMERGENCY LIGHT TEST IAW AMM 33-51-06-960-805.
